| Model Number |
D413 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and an inappropriate shock.Technical services (ts) was consulted and found the device was correctly inhibiting until the sustained rate duration was triggered.Ts noted that the correlation percentage was inconsistent and low.Ts recommended turning off sustained rate duration and program a lower correlation percentage.No additional adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.